# SDR DALA2024011900803

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 18,944 hours, 2,158 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3402, DOOR 3R WILL NOT DISARM WITHOUT EXCESSIVE FORCE. CORRECTIVE ACTION: CHECKED DOOR HANDLE AS PER A330 AMM 52-12 ALL OK FOR SERVICE. (LP 5055630)
